# SDR SWAA2021092419075

- Difficulty date: September 16, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR IS CRACKED AT THE #4 BEAM APPROX. 15 INCHES FROM FORWARD EDGE. ; / [01] WORK PERFORMED ON WO# 542528.; [02] WORK ACCOMPLISHED ON CUSTOMER CARD NO. TTG8Q006C33B; [03] VERIFIED; [04] RII VERIFIED WORK PERFORMED ON WO SWA-542528 AND TTG8Q006C33B.; [05] VERIFIED JOB COMPLETE.
